| Catalog Number |
01.32.154SH |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 feb 2024 lot 2217482: (b)(4) items manufactured and released on 03-nov-2022.Expiration date: 2027-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about one year and one month from the primary, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup and liner and the surgery was completed successfully.